# SDR VTZA95236

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IAD/PHL - FLT 6227 - DURING CRUISE ON 7-29-95, RETURNED TO IAD DUE TO THE LT GENERATOR FAILING IN-FLIGHT.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE GCU.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
